Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Taking Tramadol with Paxil? Pepperpot

Posted by JadeKelly on November 15, 2008, at 21:20:47

In reply to Taking Tramadol with Paxil?, posted by Pepperpot on November 15, 2008, at 18:37:23

> I've been taking 60 mg.of Paxil for about 8 years now and am quite satisfied. Last month, my doctor put me on Tramadol for degenerative bone disease and possible cancer of the spine (should be confirmed this week) and I HATE IT! It barely takes the edge off the pain, plus every day I wake up with a headache, vertigo when I move my head, nausea and a general fogginess. It also seems to make me feel sad.


> I used to be on MS Contin, then the Duragesic (fentanyl) patch which I was quite happy with, but my doctor died and my new one will NOT prescribe narcotics. He more or less told me to take it or leave it (the Tramadol).
>
> Anyone else on both Paxil and Tramadol? Please tell me how it affects you.
>
> Thanks, Nan :-(


Hi Nan, sorry you're in pain,

I wonder if those symptoms aren't from combining Paxil with Tramadol. I never had any symptoms like that with Tramadol taken alone (sometimes a mild good feeling). I took Tramadol (Ultram) for disc and spinal nerve pain, it worked well for me. However, you sound a lot worse off than I was, and may have some tolerance to nacotics as you've had them before.

I'm not a big believer in pain. Can you see a specialist, pain or orthopedic, who does believe in relieving pain? Ultram isn't going to touch some kinds of pain. When my neck pain turned into intolerable headaches, my doc would prescribe Vicoprofen (hydrocodone), not as strong as what you were taking but a LOT stronger than Ultram. Vicoprofen ALWAYS knocked it out.

Don't think I've ever heard of a Doc who wont prescribe more than Tramadol. Is this your GP? Does he think you've ever had a problem with narcotics (even if you haven't?) That just sounds strange to me.

Good luck, sounds like you're going to have to see specialist to get pain under control IMHO.

Hope you get some relief~Jade


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:863257
URL: http://www.dr-bob.org/babble/20081114/msgs/863284.html